# SDR SIMA200931301

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 21,919 hours, 19,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4552 DURING DESCENT WHILE SELECTING FLAPS 9 FROM ZERO THE CREW RECEIVED AN EICAS FLAP FAIL MESSAGE.  THE MESSAGE INDICATED ZERO DEGREES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING INSPECTION ON THE CENTRAL MAINTENANCE COMPUTER RECEIVED FLAP LEFT TRANSMISSION FAIL.  REST FLAPS.  OPERATIONAL CHECK IAW AMM 27-53-00.  CHECK GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
